Home » Frequently asked Questions on Health » Diabetes - Minor retinopathy

Diabetes - Minor retinopathy

Q: I have developed a minor retinopathy following suffering from diabetes for the last 15 years. I take huminsulin 100iu/ml- 28 points in the morning and 20 points in the evening along with a tablet of diblizide-M both times. I feel tired during work and feel pain all over the body some times.

A:To have minor retinopathy after 15 years of diabetes is not uncommon. It is important to consult with, on a regular basis (at least 4 monthly) with a retina specialist and maintain strict control of blood glucose and blood pressure. Weakness after food may or may not be related to diabetes. I suggest that you check your blood glucose at the time you are feeling the"weakness". In case the blood glucose is lower than normal (<65 mg%) or higher than normal you should consult your physician to alter the dose of your medications or to make changes in the diet accordingly. In addition to fundus examinations (for eye) you should monitor urine protein (microalbumin), lipids, EKG, and haemoglobin A1c(long term diabetes control)on a regular basis.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------